# SDR USAAD99108

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS FOR ROWS 1-3 ILLUMINATE WHEN ALL POWER IS TURNED OFF.  MAINTENANCE REPLACED THE FORWARD CABIN EMERGENCY LIGHT POWER SUPPLY.  (M)
